MAUDE Adverse Event Report: COVIDIEN 401 DENTAL NDL 27LG; NEEDLE, DENTAL

COVIDIEN 401 DENTAL NDL 27LG; NEEDLE, DENTAL
Model Number 8881401056
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
The customer reported that when the cap of the needle was pulled off white powder came out and appears that it was on the needle also.

Brand Name
401 DENTAL NDL 27LG
Common Device Name
NEEDLE, DENTAL
Manufacturer (Section D)
COVIDIEN
2010 east international speedw
deland FL 32724
MDR Report Key8983003
Report Number1017768-2019-00682
Device Sequence Number3275654
Product Code DZM
UDI-Device Identifier30884521002863
UDI-Public30884521002863
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881401056
Device Catalogue Number8881401056
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/28/2019
Initial Report FDA Received Date09/10/2019
Patient Sequence Number1